# SDR UALA2013041102492

- Difficulty date: April 6, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,253 hours, 23,038 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMPS, CHECKED GOOD.
